# SDR DALA2022120107695

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N807DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31921
- Aircraft time: 29,237 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947 Lbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SUPPORT ( W2 AREA ) ON STA.947 AND LBL.50 APPROX AT PASSENGER CABIN. SUPPORT ( W2 AREA ) ON STA.947 AND LBL.50 APPROX AT PASSENGER CABIN WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
